Alert archive / Indiana / Tornado Warnings in 2010
Tornado Warning 46, NWS Indianapolis, IN
NWS Indianapolis, IN issued this tornado warning at Oct 26, 2010, 9:07 AM EDT for Daviess County, Greene County, Martin County, Indiana. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 26, 2010, 9:07 AM EDT (13:07 UTC)
- Expired
- Oct 26, 2010, 9:45 AM EDT
- In force
- 38 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Daviess County, IN, Greene County, IN, Martin County, IN
The radar
The Evansville,IN radar (KVWX), 87 km from the middle of the area, began a volume at 13:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 9:30 AM EDT | TSTM WND GST 68 | Odon, IN | |
| Oct 26, 9:46 AM EDT | FUNNEL CLOUD | 1 N Crane, IN | ALONG INDIANA 45. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 4:28 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 962 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- -104 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
725
WFUS53 KIND 261307
TORIND
INC027-055-101-261345-
/O.NEW.KIND.TO.W.0046.101026T1307Z-101026T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
907 AM EDT TUE OCT 26 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
EASTERN GREENE COUNTY IN SOUTHWEST INDIANA...
NORTHERN MARTIN COUNTY IN SOUTHWEST INDIANA...
* UNTIL 945 AM EDT
* AT 905 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE SQUALL LINE CAPABLE OF PRODUCING BRIEF RAIN-WRAPPED
TORNADOES IN ADDITION TO WIDESPREAD STRAIGHT LINE WIND DAMAGE. THIS
DANGEROUS STORM WAS LOCATED 9 MILES NORTH OF WASHINGTON...OR 22
MILES EAST OF VINCENNES...AND MOVING NORTHEAST AT 60 MPH.
* THIS DANGEROUS STORM WILL BE NEAR...
ODON...NEWBERRY AND BURNS CITY AROUND 915 AM EDT...
CRANE AROUND 920 AM EDT...
BLOOMFIELD AROUND 925 AM EDT...
OWENSBURG AROUND 930 AM EDT...
SOLSBERRY AROUND 935 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 3869 8714 3883 8720 3885 8719 3884 8716
3886 8714 3887 8714 3887 8713 3889 8713
3890 8711 3891 8714 3917 8670 3881 8670
TIME...MOT...LOC 1308Z 235DEG 52KT 3881 8709
$$
NIELD3 follow-up statements
752
WWUS53 KIND 261319
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
919 AM EDT TUE OCT 26 2010
INC027-055-101-261345-
/O.CON.KIND.TO.W.0046.000000T0000Z-101026T1345Z/
DAVIESS-GREENE-MARTIN-
919 AM EDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN DAVIESS...
NORTHERN MARTIN AND EASTERN GREENE COUNTIES UNTIL 945 AM EDT...
AT 918 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE SQUALL LINE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS
AND BRIEF RAIN-WRAPPED TORNADOES. THIS DANGEROUS STORM WAS LOCATED
10 MILES SOUTH OF BLOOMFIELD...OR 24 MILES WEST OF BEDFORD...MOVING
NORTHEAST AT 60 MPH.
THIS DANGEROUS STORM WILL BE NEAR...
BLOOMFIELD AROUND 925 AM EDT...
OWENSBURG AROUND 930 AM EDT...
SOLSBERRY AROUND 935 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 3869 8714 3883 8720 3885 8719 3884 8716
3886 8714 3887 8714 3887 8713 3889 8713
3890 8711 3891 8714 3917 8670 3881 8670
TIME...MOT...LOC 1318Z 235DEG 52KT 3889 8693
$$
77/TDUD573
WWUS53 KIND 261334
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
934 AM EDT TUE OCT 26 2010
INC027-261344-
/O.CAN.KIND.TO.W.0046.000000T0000Z-101026T1345Z/
DAVIESS-
934 AM EDT TUE OCT 26 2010
...THE TORNADO WARNING FOR NORTHERN DAVIESS COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3881 8694 3881 8691 3890 8692 3897 8684
3917 8670 3881 8670 3875 8693
TIME...MOT...LOC 1334Z 235DEG 52KT 3902 8668
$$
INC055-101-261345-
/O.CON.KIND.TO.W.0046.000000T0000Z-101026T1345Z/
GREENE-MARTIN-
934 AM EDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN MARTIN AND
EASTERN GREENE COUNTIES UNTIL 945 AM EDT...
AT 930 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE SQUALL LINE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS
AND BRIEF RAIN-WRAPPED TORNADOES. THIS DANGEROUS STORM WAS LOCATED
11 MILES EAST OF BLOOMFIELD...OR 16 MILES NORTHWEST OF BEDFORD...
MOVING NORTHEAST AT 60 MPH.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN GREENE
AND NORTHERN MARTIN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 3881 8694 3881 8691 3890 8692 3897 8684
3917 8670 3881 8670 3875 8693
TIME...MOT...LOC 1334Z 235DEG 52KT 3902 8668
$$
77/TDUD286
WWUS53 KIND 261346
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
946 AM EDT TUE OCT 26 2010
INC055-101-261356-
/O.EXP.KIND.TO.W.0046.000000T0000Z-101026T1345Z/
GREENE-MARTIN-
946 AM EDT TUE OCT 26 2010
...THE TORNADO WARNING FOR NORTHERN MARTIN AND EASTERN GREENE
COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3881 8694 3881 8691 3890 8692 3897 8684
3917 8670 3881 8670 3875 8693
TIME...MOT...LOC 1334Z 235DEG 52KT 3901 8667
$$
77/TDUDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Oct 26, 6:30 AM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Oct 26, 6:30 AM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 630 AM EDT TUE OCT 26 2010 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS...DEEPENING LOW PRESSURE OVER THE CENTRAL PLAINS WILL SWEEP A STRONG COLD FRONT ACROSS CENTRAL INDIANA TODAY...BRINGING THUNDERSTORMS AND VERY STRONG WINDS THIS MORNING AND AFTERNOON. THE STRONG LOW WILL CONTINUE TO DEEPEN AND PUSH WELL NORTH OF THE GREAT LAKES ON WEDNESDAY AND THURSDAY...BRINGING COOLER BUT WINDY CONDITIONS. HIGH PRESSURE OVER THE SOUTHERN PLAINS WILL THEN BUILD ACROSS THE AREA AS THE WORK WEEK ENDS BRINGING MORE DRY BUT COOL WEATHER. && .NEAR TERM /TODAY/... TODAY WILL BE ONE OF THE MORE ACTIVE...AND CHANGEABLE WEATHER DAYS ACROSS CENTRAL INDIANA IN SOME TIME. THE STRONG COLD FRONT OVER WESTERN MISSOURI EARLY THIS MORNING WILL SWEEP ACROSS THE STATE TODAY AS LOW PRESSURE OVER MINNESOTA AND IOWA CONTINUES TO DEEPEN. EXCELLENT DYNAMICS ARE IN PLACE AHEAD OF THE FRONT AS VERY STRONG...NEGATIVELY TILTED WAVE WILL ACCOMPANY THE FRONT. GFS AND NAM SUGGEST VERY STRONG POTENTIAL VORTICITY ADVECTION IN PLACE AHEAD OF THE FRONT...WITH THE BEST OF THE BEST FORCING ACROSS THE NORTHWEST PARTS OF THE FORECAST AREA. BUFKIT SOUNDINGS SHOW BEST MOMENTUM TRANSFER ACROSS THE NORTHWEST PARTS OF THE FORECAST AREA...WITH GUSTS IN EXCESS OF 50 MPH POSSIBLE. FURTHERMORE THE ONGOING WIND ADVISORY LOOKS IN VERY GOOD SHAPE AS THE 850MB LLJ LOOKS TO TO BE BETWEEN 50 AND 70 KNTS DEPENDING UPON YOUR FAVORITE MODEL. MAY UPGRADE TO HIGH WIND WARNING ACROSS THIS NORTHWEST AREA. TIME HEIGHT SHOW EXCELLENT SATURATION TODAY AND STRONG LIFT. FORECAST SOUNDINGS SHOW EXCELLENT SATURATION THIS MORNING ALSO. SHEAR IS QUITE IMPRESSIVE AS GFS HELICITY IS NEAR 700. LATEST RUNS ALSO SHOW MORE CAPE AVAILABLE AHEAD OF THE FRONT THIS MORNING. SPC MESOSCALE ANALYSIS SHOWS STORM RELATIVE HELICITIES OF 600-750 AHEAD OF THE LINE...EXTENDING INTO SOUTHWEST INDIANA ALREADY. CONVECTION HAS ALREADY DEVELOPED ALONG THE FRONT CROSSING MISSOURI AND EXPECT THE PROPAGATION TO CONTINUE EASTWARD GIVEN THE STRONG DYNAMICS IN PLACE. LATEST RUNS OF THE RAPID REFRESH MODEL LOOKS TO HAVE A GOOD HANDLE ON THE DEVELOPMENT AND PROPAGATION OF THE LINE...AND WILL FOLLOW THAT AS OPPOSED TO THE QUICKER NAM AND GFS. BEST TIMING LOOKS FOR LATE RUSH HOURS IN WESTERN CENTRAL INDIANA...LATE MORNING FOR IND...KOKOMO...BLOOMINGTON AND EARLY AFTERNOON FOR EASTERN PARTS OF CENTRAL INDIANA. NONETHELESS THUNDERSTORMS...SOME SEVERE WILL BE EXPECTED TODAY. WILL USE CATEGORICAL POPS...100 PERCENT. GIVEN THE VERY STRONG SHEAR...SHORT LIVED TORNADOES CANNOT BE RULED OUT. FURTHERMORE ANY STORMS THAT ARE ABLE TO MIX DOWN THE STRONG LLJ MAY RESULT IN DAMAGE. EXPECT STEADY OR SLOWLY FALLING TEMPERATURES TODAY GIVEN THE CLOUD COVER...RAIN AND COOLER AIR MOVING IN BEHIND THE FRONT. ONLY EASTERN PARTS OF CENTRAL INDIANA MAY SEE A TEMPERATURE RISE AS THE COLD FRONT SHOULD REACH THERE ONLY BY EARLY TO MID AFTERNOON. && .SHORT TERM /TONIGHT THROUGH THURSDAY/...COLD FRONT WILL BE WELL EAST OF CENTRAL INDIANA BY 00Z. FORECAST SOUNDINGS DRY OUT CONSIDERABLY AS DO THE TIME HEIGHTS AS DRY AIR MIXES INTO THE SYSTEM. HOWEVER THE STRONG DEEPENING LOW CONTINUES TO KEEP A CONSIDERABLE PRESSURE GRADIENT ACROSS THE CENTRAL INDIANA AND AREAS TO THE NORTH. THUS WILL AIM FOR A PARTLY CLOUDY FORECAST TONIGHT. GIVEN THE EXPECTED MIXING WILL AIM FOR LOWS AT OR ABOVE MAVMOS. COOL DRY AIR CONTINUES TO STREAM ACROSS CENTRAL INDIANA ON WEDNESDAY. TIME HEIGHTS SECTIONS REMAIN DRY AS DO THE FORECAST SOUNDINGS. BUFKIT MOMENTUM TRANSFER ONCE AGAIN SUGGEST GUSTY WINDS IN PLACE. GIVEN THE FALL OF THE DEWPOINTS TO THE LOWER 30S...FIRE WEATHER CONDITIONS MAY BECOME A CONCERN...HOWEVER THIS WILL DEPEND UPON RAINFALL AMOUNTS TODAY. FOR NOW WILL MENTION HEIGHT FIRE DANGER ON WEDNESDAY. GIVEN THE GOOD MIXING AND SOUTHWEST FLOW AHEAD OF A SECONDARY COLD FRONT WILL KEEP HIGH TEMPS ON WEDNESDAY NEAR MAVMOS. STRONGER COLD AIR ADVECTION BEGINS ON WEDNESDAY NIGHT AS THE SECONDARY COLD FRONT PASSES. 850MB TEMPS BEGIN TO FALL TOWARD 0C BY 12Z THURSDAY UNDER MOSTLY CLEAR SKIES. ALTHOUGH GOOD MIXING REMAINS IN PLACE DUE TO THE STRONG LOW TO THE NORTH...TREND LOWS 1-2 DEGREES COOLER THAN MAVMOS. DRY AND COLD AIR WILL BE IN PLACE ACROSS THE AREA ON THURSDAY AS THE LOW CONTINUES TO PULL NORTHEAST AND HIGH PRESSURE ACROSS THE SOUTHERN PLAINS SLOWLY BUILDS ACROSS THE AREA. NAM SUGGESTS 850MB TEMPERATURES NEAR -2C ON THURSDAY. MORE CLOUDS EXPECTED ON THURSDAY AS CONVECTIVE TEMPERATURE IN THE 40S SHOULD EASILY BE REACHED. WILL AGAIN TREND HIGHS ON THURSDAY 1-2 COOLER THAN MAVMOS. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... HIGH PRESSURE WILL KEEP THINGS DRY THROUGH SATURDAY. THEN...ECMWF AND GFS FAIRLY CONSISTENT ON BRINGING A FRONTAL SYSTEM THROUGH ON HALLOWEEN AND STALLING THE FRONT NEAR THE OHIO RIVER ON MONDAY. SO...WILL ADD SLIGHT CHANCE POPS IN FOR THE SATURDAY NIGHT TO MONDAY PERIOD. TEMPERATURES WILL BE STARTING OFF SLIGHTLY BELOW NORMAL UNDER COOL CANADIAN HIGH PRESSURE BEFORE WARMING DURING THE WEEKEND AHEAD OF THE FRONTAL SYSTEM WITH SOUTHWEST LOW LEVEL FLOW PROVIDING WARM AIR ADVECTION. WILL NEED TO INCREASE TEMPERATURES FOR THE WEEKEND TRENDING TOWARD THE WARMER 12Z HPC NUMBERS. && .AVIATION /261200Z TAF ISSUANCE/... SHARP COLD FRONT CURRENTLY PUSHING EAST ACROSS ILLINOIS...WITH A LINE OF CONVECTION ASSOCIATED WITH IT. COLD FRONT EXPECTED TO PASS OVER THE TAF SITES 261400Z-261700Z. ELEVATED AND SOME SURFACE BASED INSTABILITY AHEAD OF FEATURE...ALONG WITH LARGE SCALE LIFT ASSOCIATED WITH APPROACHING UPPER TROUGH SUGGESTS LINE SHOULD HOLD TOGETHER AS IT MOVES THROUGH. HIGHEST CONVECTIVE THREAT APPEARS TO BE WITH THIS LINE...ALTHOUGH POTENTIAL EXISTS FOR SCATTERED CONVECTION TO DEVELOP AHEAD OF LINE AS WELL. BRIEF IFR VISIBILITY RESTRICTIONS PROBABLE WITHIN THE HEAVIER CELLS. MODEL WIND DATA SUGGEST SURFACE WIND GUSTS 40-45 KTS PROBABLE FOR A COUPLE HOURS EITHER SIDE OF FRONTAL PASSAGE...WITH HIGHER GUSTS POSSIBLE IN THE CONVECTIVE LINE. WIND SHIFT WITH FRONTAL PASSAGE SHOULD BE SIGNIFICANT..WITH WINDS 170-190 HEADINGS VEERING SHARPLY TO 230-250 HEADINGS AFTER FRONTAL PASSAGE. DOWNWARD MOTIONS QUITE STRONG IN THE WAKE OF FRONT...SO EXPECTING CEILINGS TO SCATTER OUT DURING THE AFTERNOON. SURFACE WIND GUSTS 30-40KTS FROM 230-250 HEADINGS SHOULD CONTINUE INTO THE LATE AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ021-028>031- 035>049-051-052-054>057-065. WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ053-060>064- 067>072. && SYNOPSIS...JP NEAR TERM...JP SHORT TERM...JP LONG TERM....MK AVIATION...JAS
Hazardous weather outlook, Oct 26, 4:23 AM EDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 423 AM EDT TUE OCT 26 2010 INZ021-028>031-035>049-051>057-060>065-067>072-270830- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 423 AM EDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT WILL PUSH ACROSS CENTRAL INDIANA TODAY. A LINE OF THUNDERSTORMS IS EXPECTED TO MARCH ACROSS CENTRAL INDIANA DURING THE MORNING AND EARLY AFTERNOON HOURS. THERE IS A HIGH RISK THAT SOME OF THESE STORMS WILL BE SEVERE. DAMAGING STRAIGHT LINE WIND GUSTS IN EXCESS OF 65 MPH WILL BE POSSIBLE WITH SOME OF THE SEVERE STORMS. FURTHERMORE...TORNADOES WILL BE POSSIBLE ALONG AND AHEAD OF THE FRONTAL BOUNDARY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. FINALLY...VERY STRONG WINDS ARE EXPECTED AHEAD...ALONG AND BEHIND THE FRONT. WIND GUSTS BETWEEN 40 AND 60 MPH WILL BE POSSIBLE. SUSTAINED WINDS AND WIND GUSTS ARE EXPECTED TO DIMINISH THIS EVENING. A HIGH WIND WARNING IS IN EFFECT FOR MUCH OF THE NORTHERN PARTS OF CENTRAL INDIANA. A WIND ADVISORY IS IN EFFECT FOR SOUTHERN PARTS OF CENTRAL INDIANA. PAY EXTRA ATTENTION TO THE WEATHER TODAY. ENSURE YOUR FAMILY...COWORKERS...TEACHERS AND STUDENTS KNOW WHAT TO DO AND ARE PREPARED IF A TORNADO WARNING OR SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR AREA. BE READY TO PUT YOUR SEVERE WEATHER PREPAREDNESS PLAN INTO ACTION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GUSTY WINDS NEAR 35 MPH AND LOW HUMIDITY MAY RESULT IN ELEVATED FIRE DANGER ON WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS MORNING AND EARLY AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
In the hours before
Local storm report, Oct 26, 8:14 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
814 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM NON-TSTM WND DMG FILLMORE 39.67N 86.75W
10/26/2010 PUTNAM IN LAW ENFORCEMENT
TREE DOWN ON CAR WITH SOMEONE TRAPPED INSIDE...WORKING ON
BEING RELEASED. POWER LINES ALSO DOWN ACROSS THE CITY. NO
INJURIES REPORTED.
&&
AHOMANNLocal storm report, Oct 26, 8:33 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
833 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 AM TSTM WND GST TERRE HAUTE 39.47N 87.38W
10/26/2010 M70 MPH VIGO IN AMATEUR RADIO
MEASURED 70 MPH GUST AROUND TERRE HAUTE WITH TREES DOWN.
&&
AHOMANNLocal storm report, Oct 26, 8:38 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
838 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM TSTM WND GST 1 E TERRE HAUTE 39.47N 87.36W
10/26/2010 M58.00 MPH VIGO IN ASOS
OFFICIAL NWS OBSERVATION OF 58 MPH GUST AT TERRE HAUTE
ASOS.
&&
AHOMANNLocal storm report, Oct 26, 8:51 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
851 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM NON-TSTM WND DMG FRANKFORT 40.28N 86.51W
10/26/2010 CLINTON IN LAW ENFORCEMENT
TREE BLOCKING ROAD AT 400 W AND 200 N. LIMBS ALSO DOWN AT
230 W AND 200 N.
&&
AHOMANNLocal storm report, Oct 26, 8:57 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
857 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM FUNNEL CLOUD 11 E ROCKVILLE 39.77N 87.02W
10/26/2010 PUTNAM IN LAW ENFORCEMENT
&&
AHOMANNThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 3:47 AM EDT | High Wind Warning | IND | Boone, Carroll, Clay, Clinton, Decatur, Delaware and 21 more | 12 hr |
| Oct 26, 7:42 AM EDT | Severe Thunderstorm Warning | IND | Clay, Fountain, Montgomery, Parke, Putnam, Tippecanoe and 3 more | 63 min |
| Oct 26, 8:14 AM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Owen, Putnam and 2 more | 46 min |
| Oct 26, 8:30 AM EDT | Tornado Warning | IND | Fountain, Montgomery, Parke, Vermillion | 30 min |
| Oct 26, 8:44 AM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clay, Clinton, Fountain, Hendricks and 7 more | 46 min |
| Oct 26, 8:52 AM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Lawrence, Martin and 4 more | 38 min |
| Oct 26, 8:53 AM EDT | Tornado Warning | IND | Boone, Hendricks, Montgomery, Parke, Putnam | 37 min |
| Oct 26, 9:13 AM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Hamilton, Hancock, Hendricks and 7 more | 47 min |
| Oct 26, 9:25 AM EDT | Severe Thunderstorm Warning | IND | Brown, Daviess, Greene, Jackson, Johnson, Lawrence and 4 more | 50 min |
| Oct 26, 9:28 AM EDT | Tornado Warning | IND | Hendricks, Marion | 32 min |
| Oct 26, 9:34 AM EDT | Tornado Warning | IND | Brown, Jackson, Lawrence, Monroe | 41 min |
| Oct 26, 9:39 AM EDT | Tornado Warning | IND | Johnson, Marion, Morgan | 36 min |
| Oct 26, 9:45 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Hancock, Henry, Howard, Johnson and 5 more | 45 min |
| Oct 26, 9:56 AM EDT | Tornado Warning | IND | Hamilton, Madison, Tipton | 22 min |
| Oct 26, 9:59 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Johnson, Lawrence, Monroe and 2 more | 46 min |
| Oct 26, 10:11 AM EDT | Tornado Warning | IND | Bartholomew, Johnson, Shelby | 34 min |
| Oct 26, 10:14 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison, Randolph, Rush and 1 more | 76 min |
| Oct 26, 10:15 AM EDT | Tornado Warning | IND | Delaware, Hancock, Henry, Madison, Rush | 30 min |
| Oct 26, 10:26 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jackson, Jennings, Rush, Shelby | 51 min |
| Oct 26, 10:27 AM EDT | Tornado Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 48 min |
| Oct 26, 10:43 AM EDT | Tornado Warning | IND | Decatur, Rush, Shelby | 28 min |
| Oct 26, 10:55 AM EDT | Tornado Warning | IND | Randolph | 35 min |
| Oct 26, 11:15 AM EDT | Tornado Warning | IND | Decatur, Jennings | 13 min |
Nearby
Tornado Warnings in Indiana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.